# SDR SWAA110937

- Difficulty date: February 13, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 36,407 hours, 21,761 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: 0720035
- Part serial: 874133
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN/AIR TURNBACK/DECLARED EMERGENCY.  PRECAUTIONARY RETURN FOR LOW OIL QUANTITY AND PRESSURE INDICATION IN NR 2 ENGINE.  ADDED OIL TO NR 2 ENGINE PER BOEING FTD AND SRM.
